MathSciNet Relay Station
MathSciNet bibliographic data
MR142873 (26 #440) 35.03 (35.48)
Mizohata, Sigeru Solutions nulles et solutions non analytiques. (French) J. Math. Kyoto Univ. 1 1961/1962 271–302.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement